Generalizing Bailey's generalization of the Catalan numbers

Darrin D. Frey, James Allen Sellers

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)142-148
Number of pages7
JournalFibonacci Quarterly
Volume39
Issue number2
StatePublished - May 1 2001

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Frey, D. D., & Sellers, J. A. (2001). Generalizing Bailey's generalization of the Catalan numbers. Fibonacci Quarterly, 39(2), 142-148.